Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Side effects of Azivent?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hi! What are the side effects of Azivent 500mg
Posted Tue, 2 Oct 2012 in Medicines and Side Effects
Answered by Dr. Mayank Bhargava 35 minutes later
Thanks for posting your query.
Although azithromycin is safe medicine and associated with few side effects.
Most common side effects are gastrointestinal: diarrhea (5%), nausea (3%), abdominal pain (3%), and vomiting.
Nervousness, dermatologic reactions, and anaphylaxis, headache have been reported.
Pseudomembranous colitis (due to clostridium difficile bacteria) can occur during and up to several weeks after azithromycin therapy.
It interfere with the effectiveness of birth control pills.
Patients have developed cholestatic hepatitis or delirium.
At times serious side effects may occur such as Yellowing of the skin or the whites of the eyes , difficulty breathing or swallowing , wheezing , irregular heartbeat , abnormal swelling, hives, unexplained rash, itching, peeling of skin.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor